# SDR DALA2016041602962

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1028-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, UPPER AND LOWER, BS 1028 TO 1030 BETWEEN X=54-X=60 LT SIDE. CORROSION WAS REPAIRED IAW SRM 53-05, FIG 131-A -13 , 51-30-2, 51-30-5 , 51-10-3 PAR 14, 21, 38.
